iqbal jebril
iqbal jebril üzerinde doğrulanmış e-posta adresine sahip
Alıntı yapanlar
Alıntı yapanlar
Computer virus strategies and detection methods
E Al Daoud, IH Jebril, B Zaqaibeh
Int. J. Open Problems Compt. Math 1 (2), 12-20, 2008
Finite dimentional intuitionistic fuzzy normed linear space
TK Samanta, IH Jebril
Int. J. Open Problems Compt. Math 2 (4), 574-591, 2009
Fuzzy anti-normed linear space
IH Jebril, TK Samanta
Journal of mathematics and Technology 26, 338-353, 2010
Bounded linear operators in probabilistic normed space
IH Jebril, RIM Ali
J. Inequal. Pure Appl. Math 4 (1), 1-8, 2003
Random n-normed linear space
IH Jebril, R Hatamleh
Int. J. Open Problems Compt. Math 2 (3), 489-495, 2009
An example of a probabilistic metric space not induced from a random normed space
IH Jebril, SM Noorani, AS Saari
Bulletin of the Malaysian Mathematical Sciences Society 26 (1), 2003
On fixed-point theorems in intuitionistic fuzzy metric space I
TK Samanta, S Mohinta
General Mathematics Notes 3 (2), 1-12, 2011
Bounded turning for generalized integral operator
M Darus, RW Ibrahim, IH Jebril
Int. J. Open Problems Complex Analysis 1 (1), 1-8, 2009
Various Proofs for the Decrease Monotonicity of the Schatten’s Power Norm, Various Families of R n− Norms and Some Open Problems
M Raıssouli, IH Jebril
Int. J. Open Problems Compt. Math 3 (2), 164-174, 2010
Fuzzy Anti-bounded Linear Operator
B Dinda, TK Samanta, IH Jebril
arXiv preprint arXiv:1002.3817, 2010
Fuzzy Anti-norm and Fuzzy α-anti-convergence
B Dinda, TK Samanta, IH Jebril
Demonstratio Mathematica 45 (4), 739-754, 2012
On n-normed linear space valued strongly∇ r-Cesaro and strongly∇ r-lacunary summable sequences
BS Reddy, H Dutta, IH Jebril
Gen 1 (1), 1-7, 2010
A generalization of strongly Cesaro and strongly Lacunary summable spaces
IH Jebril
Acta Universitatis Apulensis 23, 49-61, 2010
An extension of modular sequence spaces
H Dutta, IH Jebril
Abstract and Applied Analysis 2013, 2013
Intuitionistic fuzzy {\psi}-{\phi}-contractive mappings and fixed point theorems in non-Archimedean intuitionistic fuzzy metric spaces
B Dinda, TK Samanta, IH Jebril
arXiv preprint arXiv:1102.2096, 2011
On two new types of statistical convergence and a summability method
H Dutta, BS Reddy, IH Jebril
Acta Scientiarum. Technology 36 (1), 135-139, 2014
Related Fixed Point theorems for two pairs of mappings in fuzzy metric spaces
TK Samanta, S Mohinta, IH Jebril
arXiv preprint arXiv:1205.2558, 2012
Generalization of n-Normed space
IH Jebril, H Dutta
General Mathematics Notes 1 (1), 8-19, 2010
Bounded sets in random n-normed linear space
I Jebril
International Journal of Academic Research 2 (4), 151-158, 2010
Complete random n-normed linear space
IH Jebril
World Applied Sciences Journal 6 (10), 1366-1371, 2009
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20